# SDR 95ZZZX6307

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70TG
- Make and model: Gulstm 560
- Aircraft serial: 560069
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65930087
- Condition: Failed
- Location: Nlg Uplock
- Part time: 2,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A GEAR RETRACTION CHECK PER A PHASE 2 INSPECTION, THE FOLLOWING PROBLEM WAS NOTED.  UPON SELECTION OF GEAR UP, MAIN GEAR WENT UP AND LOCKED, BUT NOSE GEAR DID NOT.  NOSE GEAR DID COME OFF OF DOWNLOCK, BUT WHEN MAINS WENT UP AND LOCKED, NOSE GEAR STOPPED WHERE IT WAS.  APPARENTLY, THE CONTROL CIRCUIT CONTACTS SHUT OFF BECAUSE THE NOSE UPLOCK SWITCH WAS ALREADY INDICATING UP AND LOCKED EVEN THOUGH NOSE GEAR WAS NOT UP AND LOCKED.  A NEW SWITCH WAS INSTALLED AND THE SYSTEM WORKED NORMALLY.
